RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1939, Volume 3, Issue 1, Pages 13–22 (Mi izv3916)  

Sur le problème de Watson

I. Privaloff


Full text: PDF file (750 kB)

Bibliographic databases:
Received: 23.11.1938

Citation: I. Privaloff, “Sur le problème de Watson”, Izv. Akad. Nauk SSSR Ser. Mat., 3:1 (1939), 13–22

Citation in format AMSBIB
\Bibitem{Pri39}
\by I.~Privaloff
\paper Sur le probl\`eme de Watson
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1939
\vol 3
\issue 1
\pages 13--22
\mathnet{http://mi.mathnet.ru/izv3916}
\zmath{https://zbmath.org/?q=an:0024.40303|65.0420.04}


Linking options:
  • http://mi.mathnet.ru/eng/izv3916
  • http://mi.mathnet.ru/eng/izv/v3/i1/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:102
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019